# SDR YENA2019102950622

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 23,220 hours, 7,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, R1 DOOR FITTING CORRODED; REF LTPR NR 5000924154-0010. R1 DOOR FLOOR FITTING REPLACED IAW SRM 51-72-11 REV. 129
